| Model Number |
H74939032704040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the severely calcified artery.A 7.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The device was removed without any problem and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Event or Problem Description
Additional Manufacturer Narrative
"udi related data quality updates only.This report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #.".